Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 2, Pages 129-136
http://dx.doi.org/10.1155/S1048953391000096

Unique solution to periodic boundary value problems

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 December 1990; Revised 1 April 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Sun, “Unique solution to periodic boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 2, pp. 129-136, 1991. https://doi.org/10.1155/S1048953391000096.